# SDR 99ZZZX2379

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5318N
- Make and model: Cessna 182Q
- Aircraft serial: 18267642
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 075263717
- Condition: Deformed
- Location: Spinner
- Part time: 15 hours
- Component: Mcauly, C2A34C204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD WAS ASSEMBLED INCORRECTLY DURING PREVIOUS REPLACEMENT CAUSING BULKHEAD TO BECOME DEFORMED AND SPINNER TO WOBBLE.
